# SDR SIMA981752

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV, FOUND TWO DENTS ON RIGHT SIDE OF TAILCONE UPPER SKIN JUST FORWARD OF FS 853. DYE PENETRANT INSPECTION REVEALED NO DEFECTS.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PLATE AND TWO FILLER PLATES.  AIRCRAFT RETURNED TO SERVICE.  TOTAL TIME:  15,388.4 HOURS.  RORAL CYCLES:  14,564.  (X)
